# SDR AALA20001288

- Difficulty date: August 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT FORWARD SIDEWALL EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
